By Topic

On the numerical solution of the nonlinear three-dimensional eddy current problem

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

5 Author(s)
R. Albanese ; Istituto di Ingegneria Elettronica, Salerno Univ., Italy ; E. Coccorese ; R. Martone ; G. Miano
more authors

The properties of finite dimensional nonlinear systems relative to the numerical formulations of a class of three-dimensional electromagnetic field problems are discussed. These structural properties increase confidence in the results of the numerical calculation, since problems arising from multiple or chaotic solutions are a priori excluded. Numerical procedures for the computation of transient and steady-state solutions are presented and applied. The error introduced by the finite-element discretization is estimated making use of the properties of the dual electric and magnetic formulations.

Published in:

IEEE Transactions on Magnetics  (Volume:27 ,  Issue: 5 )